Doctor insights on:
I have serious discoloration under my eyes because minocycline. It's pitch black. Is there any way to treat this? It has impaired by life in every
Discoloration: The dark discoloration is not likely due to the medication. Try cool compresses, artificial tears, allergy meds, improve hydration, increase sleep, and reduce alcohol intake/stress. If no improvement, you can try makeup concealer, laser skin therapy, dermal filler or other therapies. See an eye doctor. ...Read moreSee 1 more doctor answer
May help: Although that is a relatively low dose, it may help acne via the anti-inflammatory property of tetracyclines. You may need a topical cleanser and topical treatment of the acne also in order to get the best results. In addition, the dose can be adjusted if needed for better control. Use appropriate sun precautions while on minocycline. See a dermatologist to manage this issue. ...Read more
Im african american & took minocycline for 2 weeks & ended up w/ very discolored lips.My lips used to be pink.How can I treat this? Its been 1+ month
Twice daily x 7 days: This is not the usual choice of medications but will work. Twice a day for 7 days is the recommended dose. ...Read more
Expired minocycline: Minocycline belongs to a class of antibiotics called tetracyclines. Expired tetracycline class antibiotics have to be discarded because they can become toxic and can result in kidney damage. Please call call 1-800-222-1222 american association of poison control centers as soon as possible. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What kind of doctor treats tongue problems?
- Will minocycline help strep throat
- What kind of doctor treats the tongue sores?
- Ask a doctor a question free online
- Minocycline chlamydia dosage
- What type of doctor treats lyme disease?
- Apo minocycline acne
- Talk to a dermatologist online